# SDR C77A20131013020

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039315002
- Condition: Worn
- Location: Zone 600
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK NR 3 INBD,  HAS WIDTH REDUCTION W= 0.003" ON RT WING. . REF SRM 57-55-03 TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WO 738419-626 IAW ETD 2011-170/01072B AND COMPASS EA E175-57-173.2, REV IR WO 828227.
